# SDR SCNA20231010231

- Difficulty date: October 5, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 69,631 hours, 27,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 758319: - L1 SLIDE COMING OUT OF THE TOP BOTTOM OF DOOR - - - RESOUTION - GIRT BAR HANGING OUT TO FAR RESECURED GIRT BAR VELCRO. REINSTALLED SLIDE PACK AND COVER IAW AMM 25-66-01
